# SDR UIEA200400035

- Difficulty date: March 25, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Engine: Ge CF680C
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: BACC63BR14B75NL
- Condition: Dirty
- Location: Nr 1 Hmu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX/ICN - DURING ATTEMPTED TAKEOFF, NR 1 ENGNE FAILED TO ACCELERATE BEYOND IDLE.  CLEANED CONNECTOR ON NR 1 ENGINE HMU A/B CHANNELS.  GROUND OPERAITON CHECKED GOOD IAW MM 73-21.  (M)
